# SDR DALA2024082308409

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0516002) DURING ROUTINE INSPECTION, EXTENSIVE CORROSION WAS FOUND ON THE L/H FRAME INNER CHORD (PN 141A8151-2) AT BS 303.90, BETWEEN STR 22L AND STR 23L, WL 170. MAINTENANCE REPAIRED DAMAGE PER ERA 620052-14.
